RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 113, Number 1, Pages 32–35 (Mi dan21672)  

MATHEMATICS

Some Tauberian theorems for generalized Fourier transformations

Yu. I. Lyubich

Khar'kov Polytechnical Institute

Full text: PDF file (400 kB)

Bibliographic databases:
Presented: . . 
Received: 05.10.1956

Citation: Yu. I. Lyubich, “Some Tauberian theorems for generalized Fourier transformations”, Dokl. Akad. Nauk SSSR, 113:1 (1957), 32–35

Citation in format AMSBIB
\Bibitem{Lyu57}
\by Yu.~I.~Lyubich
\paper Some Tauberian theorems for generalized Fourier transformations
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 113
\issue 1
\pages 32--35
\mathnet{http://mi.mathnet.ru/dan21672}
\zmath{https://zbmath.org/?q=an:0084.32701}


Linking options:
  • http://mi.mathnet.ru/eng/dan21672
  • http://mi.mathnet.ru/eng/dan/v113/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020